# SDR ASAA2015030810893

- Difficulty date: March 8, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 1,552 hours, 527 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL.  ACFT GROUNDED. VERIFIED LT FMC FAIL. PERFORMED FIM 34-61, TASK 836, INTERMITTENT FAULT.  LEFT FMC OPS NORMAL SAME.  GROUND VERIFICATION GOOD.
